MAUDE Adverse Event Report: HILL-ROM BATESVILLE PRO+ VERSACARE MRS WITH X-RAY; BED, AC-POWERED ADJUSTABLE HOSPITAL

HILL-ROM BATESVILLE PRO+ VERSACARE MRS WITH X-RAY; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P3255A01
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report from a baxter technician stating the power cord had damage with exposed copper wires.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The baxter technician found the¿power cord needed to be replaced.Per the¿hillrom¿service manual, perform annual preventive maintenance procedures to make sure all versacare® bed¿components are functioning as originally designed.¿ examine the plug for damage.Make sure the plug is a one-piece molded plug assembly.If it is not, replace the plug cord assembly.Replace any plug cord assembly that shows any of these: discoloration of the plug molding, around the plug blades, any signs of cracking., loose fit of the plug blade (the plug blade moves in the molding), verify that the strain relief p-clip is present.Replace the power cord, if damaged.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.¿ it is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.¿based on this information, no further action is required.

Brand Name
PRO+ VERSACARE MRS WITH X-RAY
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
brad wheeler
1069 state route 46 east
batesville, IN 47006
3128199307
MDR Report Key19297941
Report Number1824206-2024-00628
Device Sequence Number5665429
Product Code FNL
UDI-Device Identifier00887761977860
UDI-Public010088776197786011210802
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP3255A01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown